Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sinus, chronic cough with mucus, wheezing, no fever. History of dust allergy. Treatment options?

Hi, I ve sinus . I ve been coughing since a month or so. Last year around Jan/Feb 2011, i had the same problem i.e. cough with mucus , wheezing , but no fever, I had X ray and blood test done but the doctor said its dust allergy. This time also I m facing the same problem, cough, mucus, wheeze but no fever. What should i do?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
allergy can be tested by allergy tests
you get your allergy tests and you wll find to which item you are allergic to and then you can get permanent cure by immunotherapy
you can start anti allergics
tab singular 10 mgm bd
tab zinetac 150 mgm od
syp tossex 1/2 tsf night
syp ventrolin 1/2 tsf bd
you can take 3 week and you ca take sos till your test esults
Answered: Wed, 3 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor